Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from back pain. Taking benfage, milnace, pantodac and powergestic. Have the side effect of stomach problems. What to do?

Hi I am suffering from back ache. last week i went to banglores fine spine surgery hospital. doc recomended MRI and report was normal. he also aks for x ray in bent positions to check for some muscles moment in that also there was no significant moment was observered. He has given me following medicines: benfage forte -42 milnace 25 - 10 pantodac-10 powergestic-15 I am still taking these medicine. but after taking medicines i am getting stomac pain and not feel like eating anything. also i feel like heavy stomac and going to toilet again and again. also mouth taste also very bitter. Please suggest.
Asked On : Sun, 9 Sep 2012
Answers:  3 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
actuallt pwergesic consist of nonsteroid antiinflammaotry drug..which are usually related with stomch ulcer
u should increase ur pantodac dose..
tab.pantodac 40 mg twice in a day befor breakfast and with night dose
for backache u should get physiotherapy,it may help u better
Answered: Mon, 10 Sep 2012
I find this answer helpful
  User's Response
as you hav said that MRI and X rays are normal. The commom causes left for us are acute muscle stress and postural pain ( if your maximum work is on system or table job )

These medicines are NSAIDs . Causes the problems as mentioned by you . Take some digene and teduce NSAIds. Rest for 3-5 days is good for you

this is short answer only on complaints
Answered: Sun, 9 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor